# SDR ASAA2016050316606

- Difficulty date: May 3, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 37,180 hours, 11,070 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM ON MENU WHEN MENU BUTTON PUSHED.  ACFT GROUNDED. CYCLED ACFT POWER, SATCOM SYS, OPS CHECKS NORMAL IAW AMM 23-15-00.
